# SDR MASA200800440

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 22,786 hours, 17,801 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 17696531
- Part serial: 763145
- Condition: Discharged
- Location: Cabin
- Part time: 10,381 hours, 8,810 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1906 HNL-LIH.  PORTABLE O2 BOTTLE AT ZERO PSI.  MX REPLACED THE PORTABLE O2 BOTTLE ASSEMBLY.
